# SDR DL757100193

- Difficulty date: November 6, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SKIN INBD SUBSTRUCTURE LWR CHROD FOUND 2 EA INCOMING HOLES O/S AFT OF STA 116.5.  ACCOMPLISHED ERA 478031-14AT SAT SAA REFERENCE NON ROUTINE CARD 136558.
